Nausea As A Side Effect of TRT

Buy Lab Tests Online

Fortunate

Well-Known Member
I have posted a lot of my struggles with TRT, mostly due to headaches caused by injections. But, I have also noticed another side effect that has been pretty consistent: nausea. Sometimes, but not always, I experience nausea 8-12 hours after I inject. It can last at least until the following day.

I have no idea what would be causing it, including either a direct effect from T, E2, DHT or some indirect effect from T or a metabolite. It's pretty annoying.

Has anyone else ever experienced this?
 
Defy Medical TRT clinic doctor
Nausea could be many things, lack of iron, vitamin D and magnesium can cause nausea.

TRT can cause you to burn through this stuff more quickly.

If I’m supplementing too little or too much iron and I take my Jatenzo, I get symptoms within 1-2 hours which is when levels peak.
 
I have posted a lot of my struggles with TRT, mostly due to headaches caused by injections. But, I have also noticed another side effect that has been pretty consistent: nausea. Sometimes, but not always, I experience nausea 8-12 hours after I inject. It can last at least until the following day.

I have no idea what would be causing it, including either a direct effect from T, E2, DHT or some indirect effect from T or a metabolite. It's pretty annoying.

Has anyone else ever experienced this?
I've been experiencing nausea and headaches daily also, starting towards the afternoon but this did happen a little while I wasnt using trt also. I think mine is related to b12 and folate issues. Any chance of that for you also?
 
I've been experiencing nausea and headaches daily also, starting towards the afternoon but this did happen a little while I wasnt using trt also. I think mine is related to b12 and folate issues. Any chance of that for you also?
Anything is possible, but I’m pretty confident this is specifically related to injections. It correlates fairly well from a timeline standpoint.
 
Gotcha. Sounds terrible. What's your protocol?
So, here's my conundrum: when I use Natesto with hCG, I do not get headaches, nausea or really any side effects. The headaches and (transient) nausea only occur with injections. Why bother with injections if side effects are low on Natesto? Good question.

I have a pattern of using Natesto for a while, feeling like I am "missing" some treatment benefit, and then migrating back to injections. When I migrate back to injections, I try to do them in a way I have not tried before, hoping for better tolerance. For example: cypionate vs. enanthate; split dosing; different oils, etc.

I have yet to find an answer, but I suspect it is something as simple as fluctuation in hormones that my system is not used to yet. I am hopeful that if I stick with a regimen for more than a few weeks, I will acclimate. The current regimen I am trying is 50mg enanthate twice a week and 100IU hCG daily. I have done this before, but only ran it for three weeks, so I think it warrants a bit more time.

I have felt in the past that blood pressure could play a role. While I think BP can be one trigger for a headache, I don't think it's the only trigger, because I am now on a beta blocker (for migraine prevention) and my pressure is pretty stable.

For anyone interested, I tend to tolerate Xyosted better than enanthate from a multi-use vial. My theory is that it's the lack of preservatives or alcohol that makes it more tolerable. Unfortunately, Xyosted is limited to 50, 75 or 100mg. So, my doc and I figured out a way to get 50mg filled twice a month, which I am currently using.

Probably more than you wanted to know, but I thought I'd share, in the event the information may be helpful to anyone.

Excel Male is by far the most civilized and established place to get good information. Lots of great minds wiling to help each other here, but every once in a while, I decide to go out and do some bro science research. It appears that a lot of guys report headache with injections. No real good answers out there, but most tend to report back that they go away with time. Sooooo, that is my current goal: stabilize levels and hope side effects go away.

I could bore you with more details, but that's the gist of it!
 
So, here's my conundrum: when I use Natesto with hCG, I do not get headaches, nausea or really any side effects. The headaches and (transient) nausea only occur with injections. Why bother with injections if side effects are low on Natesto? Good question.

I have a pattern of using Natesto for a while, feeling like I am "missing" some treatment benefit, and then migrating back to injections. When I migrate back to injections, I try to do them in a way I have not tried before, hoping for better tolerance. For example: cypionate vs. enanthate; split dosing; different oils, etc.

I have yet to find an answer, but I suspect it is something as simple as fluctuation in hormones that my system is not used to yet. I am hopeful that if I stick with a regimen for more than a few weeks, I will acclimate. The current regimen I am trying is 50mg enanthate twice a week and 100IU hCG daily. I have done this before, but only ran it for three weeks, so I think it warrants a bit more time.

I have felt in the past that blood pressure could play a role. While I think BP can be one trigger for a headache, I don't think it's the only trigger, because I am now on a beta blocker (for migraine prevention) and my pressure is pretty stable.

For anyone interested, I tend to tolerate Xyosted better than enanthate from a multi-use vial. My theory is that it's the lack of preservatives or alcohol that makes it more tolerable. Unfortunately, Xyosted is limited to 50, 75 or 100mg. So, my doc and I figured out a way to get 50mg filled twice a month, which I am currently using.

Probably more than you wanted to know, but I thought I'd share, in the event the information may be helpful to anyone.

Excel Male is by far the most civilized and established place to get good information. Lots of great minds wiling to help each other here, but every once in a while, I decide to go out and do some bro science research. It appears that a lot of guys report headache with injections. No real good answers out there, but most tend to report back that they go away with time. Sooooo, that is my current goal: stabilize levels and hope side effects go away.

I could bore you with more details, but that's the gist of it!
Gotcha. So are you getting headaches and nausea only twice per week? Have you already tried EOD and daily? Maybe the peak is too high? Nausea and headaches can be both blood pressure related like you said, but did you also chest pain or tightness in the chest?
 
Gotcha. So are you getting headaches and nausea only twice per week? Have you already tried EOD and daily? Maybe the peak is too high? Nausea and headaches can be both blood pressure related like you said, but did you also chest pain or tightness in the chest?
Excellent point. I would love to do low-dose and more frequent injections, But I sort believe that Xyosted gives less headache issues than standard enanthate, so I’m kinda stuck (no pun intended).

In any case, will try a little while longer to see if the headaches settle down. One thought was to consider using some nandrolone, as one potential source of headaches is the metabolites. However, I am somewhat nervous to go down that road.
 
Excellent point. I would love to do low-dose and more frequent injections, But I sort believe that Xyosted gives less headache issues than standard enanthate, so I’m kinda stuck (no pun intended).

In any case, will try a little while longer to see if the headaches settle down. One thought was to consider using some nandrolone, as one potential source of headaches is the metabolites. However, I am somewhat nervous to go down that road.
What will the Nandrolone do?
I'm not sure I understand why anyone uses Nandrolone in TRT either.
 
What will the Nandrolone do?
I'm not sure I understand why anyone uses Nandrolone in TRT either.
I actually don't think I'll go there, as there are lots of horror stories about nandrolone. The logic is that if my unwanted side effects are in part caused by estrogen or DHT, then nandrolone might be better tolerated, as it does not convert readily into these metabolites. It's a very unsophisticated thought process and does not take into account the complexity of hormones.

That said, I think it would be a last resort for me. For now, the plan is to give this simple dosing regimen time, hoping that as my body adjusts to new hormone levels, the side effects will improve.
 
I actually don't think I'll go there, as there are lots of horror stories about nandrolone. The logic is that if my unwanted side effects are in part caused by estrogen or DHT, then nandrolone might be better tolerated, as it does not convert readily into these metabolites. It's a very unsophisticated thought process and does not take into account the complexity of hormones.

That said, I think it would be a last resort for me. For now, the plan is to give this simple dosing regimen time, hoping that as my body adjusts to new hormone levels, the side effects will improve.
Gotcha. Yeah, I think I'd rather go with clomid and natural restart than Nandrolone.
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

cheap enclomiphene
BUY HCG CIALIS
nelson vergel coaching for men
Discounted Labs
TRT in UK Balance my hormones
Testosterone books nelson vergel
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
9
Guests online
7
Total visitors
16

Latest posts

bodybuilder test discounted labs
Top